# SDR 9802182288

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288US
- Make and model: Boeing 727251
- Aircraft serial: 21376
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND RIGHT FORWARD OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOPERATIVE.  REPLACED POWER SUPPLY, OPERATIONAL CHECK OK.
